| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for high blood glucose results.Customer is concerned with results obtained of 166mg/dl.The expected fasting blood glucose test result range is 95-110mg/dl.Customer did report symptoms of blurry vision.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.During the call on a blood test was performed fasting by the customer and produced test results of 166mg/dl using true metrix meter.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 08/15/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.Customer could not pull up the readings.